A duality theorem for solving multiple-player multivariate hypergeometric problems

Sobel, Milton, Frankowski, Krzysztof . Statistics & Probability Letters 1994. 20 :155-162

Locate this article in:

Bibtex

@article{CIS-122210,
  Author = {Sobel, Milton and Frankowski, Krzysztof},
  Title = {A duality theorem for solving multiple-player multivariate hypergeometric problems},
  Journal = {Statistics & Probability Letters},
  Volume = {20},
  Year = {1994},
  Pages = {155--162},
  Keywords = {}
}

Similar articles